# SDR ASOA2014120911856

- Difficulty date: November 16, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 17,471 hours, 12,234 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE OF NOSE JACK FITTING SUPPORT BS 365.280.  FOUND AREAS TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-101-001-A01, NEW SERVICEABLE SUPPORT TO BE INSTALLED.  REMOVED CORRODED SUPPORT FITTING, INTERCOSTAL, IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  LOCATED & DRILLED NEW SERVICEABLE LT SUPPORT IAW DWG CC670-32179.  INSTALLED SOLID RIVETS THROUGH THE SKIN ON THE LT SIDE OF NOSE JACK FITTING SUPPORT IN REF TO SRM 51-42-06-001-001-A01.
